Some distribution properties of 0,1-sequences

Peter Kirschenhofer*, Robert F. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper several distribution concepts of 0,1-sequences suggested by some work of E. Hlawka and D. E. Knuth are investigated in detail. In the first instance the number of occurrences of specified (closed) subblocks in the initial part of a sequence is considered, whereas in the second case we enumerate the occurrences of (not necessarily closed) subwords. In any of the two instances we study the case of fixed length of subblocks (resp.subwords) as well as the case where this length increases slowly.

Original languageEnglish
Pages (from-to)205-219
Number of pages15
JournalManuscripta mathematica
Issue number1-2
Publication statusPublished - 1 Mar 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Some distribution properties of 0,1-sequences'. Together they form a unique fingerprint.

Cite this